×

zbMATH — the first resource for mathematics

Théorie des points fixes: Indice total et nombre de Lefschetz. (French) Zbl 0093.36702

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] DELEANU (Aristide) . - Théorie des points fixes sur les rétractes de voisinage des espaces convexoïdes (Bull. Soc. math. Fr., t. 87, 1959 , p. 235-243). Numdam | MR 26 #763 | Zbl 0093.36801 · Zbl 0093.36801 · numdam:BSMF_1959__87__235_0 · eudml:86956
[2] LERAY (Jean) . - Sur la position d’un ensemble fermé de points d’un espace topologique (J. Math. pures et appl., 9e série, t. 24, 1945 , p. 169-199) ; Sur les équations et les transformations (J. Math. pures et appl., 9e série, t. 24, 1945 , p. 201-248). Zbl 0060.40704 · Zbl 0060.40704
[3] LERAY (J.) et SCHAUDER (J.) . - Topologie et équations fonctionnelles (Ann. scient. Éc. Norm. Sup., 3e série, t. 51, 1934 , p. 45-78). Numdam | Zbl 0009.07301 | JFM 60.0322.02 · Zbl 0009.07301 · numdam:ASENS_1934_3_51__45_0 · eudml:81511
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.